# SDR AALA201712129046

- Difficulty date: December 11, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367134600000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON TOP LAYER OF FLOOR PANEL 252GF IN PASSENGER CABIN. MAINTENANCE REPLACED FLOOR PANEL 252GF IN PASSENGER CABIN PER A330 SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
